Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Lie isomorphisms of prime rings


Author: Wallace S. Martindale
Journal: Trans. Amer. Math. Soc. 142 (1969), 437-455
MSC: Primary 16.53
DOI: https://doi.org/10.1090/S0002-9947-1969-0251077-5
MathSciNet review: 0251077
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Hua, A theorem on matrices over a sfield and its applications, J. Chinese Math. Soc. (N.S.) 1 (1951), 110-163. MR 0071414 (17:123a)
  • [2] W. S. Martindale III, Lie isomorphisms of primitive rings, Proc. Amer. Math. Soc. 14 (1963), 909-916. MR 0160798 (28:4008)
  • [3] -, Lie isomorphisms of simple rings, J. London Math. Soc. 44 (1969), 213-221. MR 0233845 (38:2166)
  • [4] J. Lambek, Lectures on rings and modules, Blaisdell, Waltham, Mass., 1966. MR 0206032 (34:5857)
  • [5] S. A. Amitsur, Generalized polynomial identities and pivotal monomials, Trans. Amer. Math. Soc. 114 (1965), 210-226. MR 0172902 (30:3117)
  • [6] G. D. Findlay and J. Lambek, A generalized ring of quotients. I, II, Canad. Math. Bull. 1 (1958), 77-85, 155-167. MR 0094370 (20:888)
  • [7] Y. Utumi, On quotient rings, Osaka J. Math. 8 (1956), 1-18. MR 0078966 (18:7c)
  • [8] I. N. Herstein, Topics in ring theory, Lecture notes, Sexto Coloquio Brasileiro de Matematica, July, 1967.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16.53

Retrieve articles in all journals with MSC: 16.53


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0251077-5
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society